|low blood platlets
Sep 17, 2007
my blood platlets are low.what causes this?
| Response from Dr. McGovern
Several possibilities exist: Advanced liver disease, a hematologic problem, a medication side effect, and other causes. You will need to be evaluated by your physician.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv And Memory Loss Numbness Headache Tired Sore Throat
- Will Shingles Occur On Both Sides Of The Face?
- What To The Herpes Ulcer Look Like?
- What Natural Herb Can Be Used To Treat Chlamydia?
- What Is The Meaning Of Chlamydia Igg?
- What Happens When Two People Who Have Herpes Have Unprotected Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.